| Model Number |
BURR, STRAIGHT, 19.5MM DIAM. 2.0 MM |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
03/22/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
On 3/27/2024, it was reported by a sales representative via email that an ar-300-b201 straight burr tip broke off.Another ar-300-b201 from a different lot number was used to complete the case.This was discovered during a mis bunion procedure on (b)(6) 2024.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to misaligned insertion, prying/leveraging the device during insertion.